On the analytical solution for the slewing flexible beam-like system: analysis of the linear part of the perturbed problem
Journal of Theoretical and Applied Mechanics, v. 46, n. 1, p. 51-68, 2008.
Brazil University of Taubaté
Universidade Estadual Paulista (Unesp)
Universidade Estadual de Campinas (UNICAMP)
The dynamical system investigated in this work is a nonlinear flexible beam-like structure in slewing motion. Non-dimensional and perturbed governing equations of motion are presented. The analytical solution for the linear part of these perturbed equations for ideal and for non-ideal cases are obtained. This solution is necessary for the investigation of the complete weak nonlinear problem where all nonlinearities are small perturbations around a linear known solution. This investigation shall help the analyst in the modelling of dynamical systems with structure- actuator interactions.